Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal for Multiscale Computational Engineering
Factor de Impacto: 1.016 Factor de Impacto de 5 años: 1.194 SJR: 0.554 SNIP: 0.68 CiteScore™: 1.18

ISSN Imprimir: 1543-1649
ISSN En Línea: 1940-4352

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v5.i6.40
pages 473-482

Asymptotic and Numerical Modeling of a Flow in a Thin Channel with Viscoelastic Wall

Gregory P. Panasenko
Equipe d'Analise Numerique UMR CNRS 5585, University Gean Monnet 23 rue. P. Michelon 42023 St. Etienne, France
Y. Sirakov
Laboratory of Rheology for Plastic Materials of the University of Saint-Etienne (UMR CNRS 5156), University Jean Monnet, 42023 Saint-Etienne, France
R. Stavre
Institute of Mathematics "Simion Stoilow", Romanian Academy, P.O. Box 1-764 RO-70700 Bucharest, Romania

SINOPSIS

This article deals with a theoretical and numerical study of a fluid-structure interaction problem. We consider the nonstationary flow of a viscous fluid in a thin rectangle with an elastic wall as the upper part of the boundary. The physical problem that corresponds to nonhomogeneous boundary conditions is stated. By using a boundary layer method, an asymptotic solution is constructed. The properties of the boundary layer functions are established, and an error estimate is obtained. The asymptotic expansions are justified both by the error estimates and by the numerical simulations.


Articles with similar content:

System of Elastic Noncircular Fibres in a Half-space with a Free Boundary under the Action of Stationary SH-waves
Journal of Automation and Information Sciences, Vol.45, 2013, issue 12
Boris E. Panchenko
OPTIMAL DISTURBANCES OF FLOW ABOVE A FLAT PLATE WITH AN ELLIPTIC LEADING EDGE
TSFP DIGITAL LIBRARY ONLINE, Vol.7, 2011, issue
Dan S. Henningson, Luca Brandt, Catherine Mavriplis, Antonios Monokrousos
BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
CONSTRUCTION OF EVIDENCE BODIES FROM UNCERTAIN OBSERVATIONS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 2
Longyuan Xiao, Zhanping Yang, Liang Zhao
Stochastic Discrete Systems With Internal Models
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Ya. Z. Tsypkin